# SDR MALA050278

- Difficulty date: March 16, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 17,611 hours, 19,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN RT AISLE FLOORBOARD FLANGE AND RISER AT STA 294 EXTENDING AFT APPROX 10 INCHES.  REMOVED CORROSION, OUT OF LIMITS.  REMOVED DAMAGED SECTION AND INSTALLED NEW SECTION AND SPLICE REF MESABA EO S53060 REF 3.
